# SDR USAA920081901

- Difficulty date: October 17, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- Aircraft time: 58,186 hours, 41,377 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6935352Y1
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT Q3 MAJOR REPAIR NR 03055380358/002 STRINGER CLIP CRACKED AT BS 616, S4R.  REPLACED STRINGER CLIP AT BS 616, S4R IAW SRM 51-10-02.
